Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Volterra operators similar to $ J:f(x)\to \int \sb{0}{}\sp{x}f(y)dy$


Author: J. M. Freeman
Journal: Trans. Amer. Math. Soc. 116 (1965), 181-192
MSC: Primary 47.25; Secondary 47.70
MathSciNet review: 0192367
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.25, 47.70

Retrieve articles in all journals with MSC: 47.25, 47.70


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1965-0192367-0
Article copyright: © Copyright 1965 American Mathematical Society